BOSTON SCIENTIFIC CORPORATION ATHLETIS?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
H74939347060450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 75% stenosed target lesion was located in the mildly tortuous and moderately calcified left cephalic vein.A 6.0 mm x 40 mm x 50 cm athletis balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 35 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the patient, and initial reporter, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.